MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that"(b)(6) 2026, in icu, before insertion, the tip of swg was found kinked prior to the patient.There was no reported patient harm or consequence.".
 
Additional Manufacturer Narrative
(b)(4).The report of a damaged guidewire was confirmed through complaint investigation of the returned sample.Visual inspection identified three kinks in the guidewire, including two towards the distal end and one in the j-bend region.The guidewire protective cap and wire snubber were not returned with the guidewire assembly.Microscopic examination confirmed the observed kinks and identified a misaligned coil along the j-bend curve at the same location.Both the distal and proximal welds were present and appeared full and spherical.The guidewire passed all relevant dimensional and functional requirements.No manufacturing-related defects or anomalies were identified in the returned guidewire during the investigation, and a device history record review did not identify any manufacturing related issues.During normal assembly, the kinked portion of the guidewire would be protected within the guidewire tubing.According to customer feedback, the defect was observed prior to use; however, the guidewire was manually straightened and insertion was subsequently attempted.Based on the customer report and sample received, the potential root cannot be determined as it is unknown if the damage occurred before or after the customer handled the device.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24869403
Report Number3006425876-2026-00390
Device Sequence Number9331688
Product Code MPB
UDI-Device Identifier10801902191165
UDI-Public(01)10801902191165(11)250903(17)270804(10)71F25H1253(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25122-F
Device Lot Number71F25H1253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown